# SDR DL76L050115

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 56,331 hours, 8,812 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL APPROX 95 KNOTS, LT ENG HPSOV EICAS MESSAGE ILLUMINATED.  AFTER AIRBORNE DID QRH PROCEDURES TALK WITH MX AND RETURNED TO JFK.  REPLACED HPSOV.
